# SDR 4MAR2014022800125

- Difficulty date: February 21, 2014
- Submitted: February 28, 2014
- Operation: General aviation
- Aircraft: N201QT
- Make and model: Mooney M20J
- Aircraft serial: 240309
- Aircraft time: 4,500 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 1560033S0210
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL LEAK UNDER INSTRUMENT PANEL.  DURING INVESTIGATION, FOUND THAT THE LINE FOR THE FUEL PRESSURE INDICATOR WAS LEAKING SIGNIFICANTLY INTO THE VOLTAGE REGULATOR.  FLEXIBLE LINE WAS MANUFACTURED IN THE THIRD QUARTER OF 1991 AND WAS LEAKING DUE TO LOSS OF PERMEABILITY.
